# SDR MZZA99182

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 4 RUSTED SPOILER CABLES WERE FOUND ON LT WING TE CAVITY FORWARD OF APU FIRE EXTINGUISHER BOTTLE.  THE DAMAGED CABLE WAS REMOVED AND REPLACED PER B727 MM CHAP 27-61-41, 27-61-00 AND OPERATIONAL CHECK.  FOUND SATISFACTORY.  (M)
